Advanced Search
MyIDEAS: Login to save this paper or follow this series

Equilibrium and Bounded Arbitrage

Contents:

Author Info

  • Allouch, N.

Abstract

We provide a proof of the existence of a (quasi-)equilibrium in an exchange economy with short selling when the preference relations of the investors are represented by a partial preorder, a setting which encompasses the case of preference relations derived from a utility function. A second purpose of this paper is to compare our Weak Bounded Arbitrage condition with some other concepts which can be found in the literature.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Université Panthéon-Sorbonne (Paris 1) in its series Papiers d'Economie Mathématique et Applications with number 2000.78.

as in new window
Length: 18 pages
Date of creation: 2000
Date of revision:
Handle: RePEc:fth:pariem:2000.78

Contact details of provider:
Postal: France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France
Phone: + 33 44 07 81 00
Fax: + 33 1 44 07 83 01
Web page: http://cermsem.univ-paris1.fr/
More information through EDIRC

Related research

Keywords: UTILITY FUNCTION ; ARBITRAGE ; INVESTMENTS;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Allouch, Nizar & Van, Cuong Le & Page Jr. Frank H., 2002. "Arbitrage, Equilibrium And Nonsatiation," The Warwick Economics Research Paper Series (TWERPS) 637, University of Warwick, Department of Economics.
  2. Allouch, Nizar & Le Van, Cuong & Page, Frank Jr., 2002. "The geometry of arbitrage and the existence of competitive equilibrium," Journal of Mathematical Economics, Elsevier, vol. 38(4), pages 373-391, December.
  3. Le Van, C. & Page, F.H.Jr. & Wooders, M., 2001. "Arbitrage and Equilibrium in Economies with Externalities," The Warwick Economics Research Paper Series (TWERPS) 588, University of Warwick, Department of Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fth:pariem:2000.78. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.